Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lexapro dose too high Baseball85

Posted by CamW on February 26, 2013, at 12:37:22

In reply to Lexapro dose too high, posted by Baseball85 on February 26, 2013, at 10:33:26

Hi Baseball85

You might just be experiencing a normal fluctuation in the course of your disorder. If you can tolerate another week or two of the increased agitation, you might want to hang in at the 15mg dose of a while.

How long we're you at the 10mg level, & why the dose increase? How long after the start-up effects subsided did this new bout of agitation/fatigue begin?

If 10mg is not enough & 15mg is too much, you could try alternating 10mg & 15mg every other day.

I'd hate to see you throw away a med that is working, at least partially. Ask your doc if you think any of my suggestions fit your situation; or ask me some further questions if you'd like clarification of anything I've said. (I am typing this on my phone & cannot see the entire post at one time).

Take care- Cam


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:CamW thread:1038887
URL: http://www.dr-bob.org/babble/20130222/msgs/1038895.html